# SDR SWAA105689

- Difficulty date: September 20, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 72,326 hours, 64,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6573709
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EMERGENCY EXIT NOT ARMED KORRY LIGHT BROKEN.  REMOVED AND REPLACED KORRY LIGHT PER MM.
